English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Holder Estimate for Entire Solutions to the Two-Valued Minimal Surface Equation

Rosales, L. (2016). A Holder Estimate for Entire Solutions to the Two-Valued Minimal Surface Equation. Proceedings of the American Mathematical Society, 144, 1209-1221. doi:10.1090/proc/12774.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6256-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-C181-3
Genre: Journal Article

Files

show Files
hide Files
:
S0002-9939-2015-12774-8.pdf (Any fulltext), 189KB
 
File Permalink:
-
Name:
S0002-9939-2015-12774-8.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Rosales, L.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 20112016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1090/proc/12774
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the American Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Providence, R.I. [etc.] : American Mathematical Society
Pages: - Volume / Issue: 144 Sequence Number: - Start / End Page: 1209 - 1221 Identifier: ISSN: 0002-9939
CoNE: /journals/resource/954925218002